MathSciNet Relay Station
MathSciNet bibliographic data
MR1254548 58F25 (34C35)
Aranson, S. Kh.; Zhuzhoma, E. V.; Malkin, M. I. Local structure and smoothness on a torus that obstructs quasiminimalities. (Russian) Differentsialʹnye Uravneniya 29 (1993), no. 6, 923--926, 1098; translation in Differential Equations 29 (1993), no. 6, 789–791
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 12:21:05 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=21612e5a5b1c2a79bb08339acbdd459a; path=/; expires=Fri, 11-Jul-2031 12:21:05 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 566 W[s6~^Su~X @\vۧVWIN{!&$3L$w.i{_Cj3 Ww] 0v ް}A#```6 GS]jMq$6!vgrVe)70V7Oa;\Q8ZcH%KcfB.R *k9Z/ R:9(i9 8R)4FtT W:ʧI۩{^w+P)&yg<\ґM;$0.&ޤCF*9Y^ 0%͔rHJdl)vن@%`4065L܆"nu%]1&[Q00选nɑa*'&[d`WIU$gl#[b۹-.]o%w<eVhnWxq O[iDA:=q# >aPj2 WîJPFb$h:MZ琍pE8WlYO0+9X׊Q;E>+E#-:IjLKۡI2R fd7L D8L%Fkh>ȡ.yPgb┺Xְ!^hF:#1/tjtz3jgs/WB|T^ai1`ؔßjs@5FaJ5\YXbx c/Ȃfў,hV1^zkf\zn1sumfh'zBNpX43ғpwc 6ž}TO$Ϳo%DpԊƵڅjaxV6g)xS9~q|H %Bsf҅K\b`4@ p-kaZbs^S90I c4 p E{Lf}}N31 T~Tz/.;GM/4GgD1?qc6\㽀҆wX[*C_89Qj1҄IX.YQPAvyJ7_3&orftq "6Ǫ@Tg/\s'3ǺG;E1*\f#5'WwMA3a?AA`{(<6D*վ2!2F `nJ5q9v\$